Volume 15, Number 4
Previous Issue Next Issue

Yu-lin Zhou

J. Comp. Math., 15 (1997), pp. 289-310

Preview Full PDF 81 1348 Abstract

Juan Cheng & Jia-zun Dai

J. Comp. Math., 15 (1997), pp. 311-318

Preview Full PDF 80 1391 Abstract

Lie-heng Wang

J. Comp. Math., 15 (1997), pp. 319-326

Preview Full PDF 82 1400 Abstract

Patrice Marcotte & Shi-quan Wu

J. Comp. Math., 15 (1997), pp. 327-334

Preview Full PDF 88 1442 Abstract

Wei-zhu Bao & Hou-de Han

J. Comp. Math., 15 (1997), pp. 335-344

Preview Full PDF 84 1319 Abstract

Taehoon Park & You-lan Zhu

J. Comp. Math., 15 (1997), pp. 345-364

Preview Full PDF 82 1392 Abstract

Zhi-ming Chen

J. Comp. Math., 15 (1997), pp. 365-384

Preview Full PDF 83 1469 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard